×

zbMATH — the first resource for mathematics

On compact group-valued measures. (English) Zbl 0911.28010
Summary: Various concepts of compactness for partially ordered group-valued measures are investigated. Relations between different types of regularities in partially ordered groups are discussed; in the main results the lattice structure of po-groups is not assumed.
MSC:
28B15 Set functions, measures and integrals with values in ordered spaces
28B10 Group- or semigroup-valued set functions, measures and integrals
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERNAU S. J.: Unique representation of Archimedean lattice groups and normal Archimedean lattice rings. Proc. London Math. Soc. (3) 15 (1965), 599-631. · Zbl 0134.10802
[2] BIRKHOFF G.: Lattice Theory. Amer. Math. Soc, Providence, R. I.-1967. · Zbl 0153.02501
[3] FREMLIN D. H.: A direct proof of the Mathes-Wright integral extension theorem. J. London Math. Soc. (2) 11 (1975), 276-284. · Zbl 0313.06016
[4] HRACHOVINA E.: A generalization of the Kolmogorov consistency theorem for vector measures. Acta Math. Univ. Comenian. 54-55 (1988), 141-145. · Zbl 0723.28004
[5] JAMESON G.: Ordered Linear Spaces. Lecture Notes in Math. 141, Springer, Berlin-New York, 1970. · Zbl 0196.13401
[6] LUXEMBURG W. A.-ZAANEN A. C.: Riesz Spaces I. North Holland, Amsterdam, 1971. · Zbl 0231.46014
[7] MARCZEWSKI E.: On compact measures. Fund. Math. 40 (1953), 113-124. · Zbl 0052.04902
[8] RIEČAN B.: On the lattice group valued measures. Časopis Pěst. Mat. 101 (1976), 343-349.
[9] RIEČAN B.: Notes on lattice-valued measures. Acta Math. Univ. Comenian. XLII-XLIII (1983), 181-192. · Zbl 0568.28010
[10] RIEČAN B.: On measures and integrals with values in ordered groups. Math. Slovaca 33 (1983), 153-163. · Zbl 0519.28004
[11] RIEČAN J.: On the Kolmogorov consistency theorem for Riesz space valued measures. Acta Math. Univ. Comenian. 48-49 (1986), 173-180. · Zbl 0626.60007
[12] ŠIPOŠ J.: On extension of group valued measures. Math. Slovaca 40 (1990), 279-286. · Zbl 0760.28007
[13] VOLAUF P.: On extension of maps with values in ordered spaces. Math. Slovaca 30, (1980), 351-361. · Zbl 0448.28007
[14] VOLAUF P.: On various notions of regularity in ordered spaces. Math. Slovaca 35 (1985).127-130. · Zbl 0597.28017
[15] VOLAUF P.: On the lattice group valued submeasures. Math. Slovaca 40 (1990). 107-411. · Zbl 0760.28008
[16] VOLAUF P.: Alexandrov and Kolmogorov consistency theorem for measures with values in partially ordered groups. Tatra Moutains Math. Publ. 3 (1993), 237-244. · Zbl 0820.28006
[17] WRIGHT J. D. M.: The measure extension problem for vector lattices. Ann. Inst. Fourier (Grenoble) 21 (1971), 65-85. · Zbl 0215.48101
[18] WRIGHT J. D. M.: An algebraic characterization of vector lattices with the Borel regularity property. J. London Math. Soc. (2) 7 (1973), 277-285. · Zbl 0266.46036
[19] WRIGHT J. D. M.: Measures with values in partially ordered spaces: regularity and \(\sigma\)-additivity. Measure Theory. Lecture Notes in Math. 541 (D. Kozlov, A. Bellow. Springer, Berlin-New York, 1976, pp. 267-276. · Zbl 0357.28011
[20] WRIGHT J. D. M.: Sur certain espaces vectoriels reticules. C.R. Acad. Sc. Paris 290 (1990), 169-170. · Zbl 0427.46012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.